# SDR DHL2001803519

- Difficulty date: June 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRAPEZOIDAL LWR END, STOP DRILLED CRACK (6.125 IN ) CONTINUES .5 IN BEYOND STOP DRILL AT STA 896.12.  STOP DRILLED CRACK (.375 DIA), INSPECTED WITH NDT, CRACK DOES NOT CONTINUE PER SEQ-LIM 0100070H 06-20-01.
